# SDR 95ZZZM492

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67UE
- Make and model: Beech 1900C
- Aircraft serial: UC67
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571203
- Condition: Failed
- Location: Lt Mlg
- Part time: 7,868 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GRI - THE CREW ELECTED AN AIR TURNBACK AFTER REPEATED LANDING GEAR RELAY CIRCUIT BREAKER FAILURES.  THE GEAR WAS EXTENDED MANUALLY FOLLOWED BY AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE LANDING GEAR MOTOR (P/N 571203 S/N 1060A) AND PRESSURE SWITCH (P/N 570383 S/N 0201).  THE GEAR WAS SUCCESSFULLY CYCLED THREE TIMES.
